Results 1 to 6 of 6
  1. #1
    Twiks is offline New Member
    Join Date
    Oct 2008
    Posts
    2

    Norma deca, I think they're fake.. !?

    Last edited by Twiks; 11-07-2008 at 06:37 PM.

  2. #2
    The Deuce's Avatar
    The Deuce is offline Anabolic Member
    Join Date
    Nov 2007
    Location
    Maine
    Posts
    2,618
    You are good to go. I believe in my honest opinion that it's legit. Although you might wanna use it quick... it expires next month... did ya catch that??

  3. #3
    MichaelCC's Avatar
    MichaelCC is offline Senior Member
    Join Date
    May 2005
    Location
    Europe
    Posts
    1,393
    I cannot see watermark on the labels (norma holograms) on your normas - maybe it's just pictures problem. What is most important, "L" and "E" numbers doesn't match, which means IMO it's fake ....
    take a look at these threads - you can find pictures here, and you'll see what I'm talking about:
    http://forums.steroid.com/showthread.php?t=285560
    http://forums.steroid.com/showthread.php?t=237632

  4. #4
    Dizz28's Avatar
    Dizz28 is offline I reject your reality and substitute my own
    Join Date
    Feb 2007
    Location
    Homeless...
    Posts
    6,170
    Could be fakes

    Like MichaelCC said, the L & E don't match. E should read 06 2008 accordng the the Lot number

    The water marks Michael talked about should be visable all over the label looking like very suddle holograms. Cold be just a bad picture shot but I don't see them either
    Last edited by Dizz28; 11-10-2008 at 07:37 PM. Reason: forgot a word...

  5. #5
    PT's Avatar
    PT
    PT is offline DUNAMIS ~ AR-Elite Hall of Famer~
    Join Date
    May 2003
    Location
    United States
    Posts
    12,157
    ^^exactly. those are widley faked and in this case i think you got screwed
    source checks- 200 posts and 6 month membership min. entirely within my discretion
    PT is a fictional character and all posts are for entertainment purposes only.




  6. #6
    Twiks is offline New Member
    Join Date
    Oct 2008
    Posts
    2
    Oh my dear god! i've allready taken 2 shots... what will happen!? what have i possiblebly been injecting!?

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •